Hi my name is Tara I am 23 from Toronto, Ontario I was diagnosed with hodgkins lymphoma in my chest I had a large mass in my chest which was very close to my heart. I did 6 months of ABVD then did 4 weeks of radiation. I had really bad heart palpatation which started sometime in the winter close to christmas i was still doing chemo then. I did a bunch of tests everything came out fine and the doctor said it could be from the chemo. The palpatations started to ease and once I started radiation they stopped. I just finished Radiation April 13th 2011 and a few days later the palpatations started again but this time i feel light headed a lot when I get up from sittin down or if I bend down I went to emergency last night but all my tests came back normal so i am kind of scared they wont stop and i don't know what to do. could it be from radiation? Please if anyone has experienced this please comment.